Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Having head and chest conjestion. Have frequent dizzy spell and faint ear pain. Cause?

I had 2 dull pains on the left side of my head just above my ear, the next day i sneezed all day, then the following 2 months i had terrible head and chest conjestion, when that cleared up , i had a some achyness coming from my left ear then i had a dizzy spell lasted a couple minutes , now seems like every once in a while i have a weak dizzy spell with faint left ear pain. What's happening?
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
CUTE SINUSITIS WITH ALLERGIES
POST NASAL DRIP CAUSING BLOCKAGE OF EUSTACHIAN TUBES LEADING TO PAIN IN EAR
TAKE METROGYL 200 MG BD FOR 5 DAYS IT WILL CLEAR SINUSES VERY FAST
TAKE FOR 3 WEEK FOLLOWING
TAB ALLEGRA 120 MG BD
SYP PIRITON 1/2 TSF NIGHT
SYP GELUSIL 1 TSF BD
APPLY NEOSPORI H EYE OINTMENT IN NOSE BD
SEA WATER DROPS 2 DROPS AT NIGHT EACH NOSTRIL
YOU WILL BE CLEARED OFF HE SYMPTOMPS
TAKE DICLO SOS FOR PAIN
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor